RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1948, Volume 3, Issue 2(24), Pages 3–46 (Mi umn8694)  

This article is cited in 1 scientific paper (total in 1 paper)

Surveys and translations

The uniqueness of the solution of Cauchy's problem

A. D. Myshkis


Full text: PDF file (4651 kB)

Bibliographic databases:


Citation: A. D. Myshkis, “The uniqueness of the solution of Cauchy's problem”, Uspekhi Mat. Nauk, 3:2(24) (1948), 3–46

Citation in format AMSBIB
\Bibitem{Mys48}
\by A.~D.~Myshkis
\paper The uniqueness of the solution of Cauchy's problem
\jour Uspekhi Mat. Nauk
\yr 1948
\vol 3
\issue 2(24)
\pages 3--46
\mathnet{http://mi.mathnet.ru/umn8694}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=27417}
\zmath{https://zbmath.org/?q=an:0030.12101}


Linking options:
  • http://mi.mathnet.ru/eng/umn8694
  • http://mi.mathnet.ru/eng/umn/v3/i2/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. L. A. Pastur, “Spectra of random self adjoint operators”, Russian Math. Surveys, 28:1 (1973), 1–67  mathnet  crossref  mathscinet  zmath
  • Успехи математических наук
    Number of views:
    This page:497
    Full text:252
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019